# SDR AALA202111193825

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 3,302 hours, 1,327 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RH ENGINE ANTI-ICE LIGHT ILLUMINATED AFTER TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED ENGINE ANTI-ICE VALVE WITH SERVICEABLE UNIT IAW AMM 30-21-11, OPS CHECK GOOD.
